# SDR 97ZZZX4635

- Difficulty date: October 16, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N53945
- Make and model: Cessna 172
- Aircraft serial: 17274832
- Propeller: Mcauly 1C160DTM
- System (JASC): 6114 · Propeller Hub Section
- Part: Spacer
- Part number: D4521
- Condition: Cracked
- Location: Propeller
- Part time: 3,096 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SPACER ON PROPELLER FOUND CRACKED THROUGH N.D.T. INSPECTION.  FOUND AT 100-HOUR INSPECTION, A PROPELLER RE-PROFILING.
